HealthA2Z® Extra Strength Pain Relief P...

Category: Tag:

Price: price a - (Details)


Liver Warning: This product contains acetaminophen. Severe liver damage may occur if you take 1) more than 4000 mg of acetaminophen in 24 hours 2)with other drugs containing acetaminophen 3) 3 or more alcoholic drinks every day while using this product
Is Discontinued By Manufacturer ‏ : ‎ No
Product Dimensions ‏ : ‎ 2.25 x 2.25 x 4.5 inches; 4.23 Ounces
Date First Available ‏ : ‎ April 27, 2017
Manufacturer ‏ : ‎ Allegiant Health
ASIN ‏ : ‎ B072BBYNP2

Pain Reliever: HealthA2Z Extra Strength Pain relief PM helps relieve muscle, joint, headache, and cramp quickly.
Sleep Aid: HealthA2Z Extra Strength Pain relief PM contains a gentle, non-habit-forming sleep aid to you to fall asleep and stay asleep.
Aspirin Free, does not contain any
Directions: Do not take more than directed (see overdose warning). Adults and children 12 years and over: take 2 caplets at bedtime. Do not take more than 2 caplets of this product in 24 hours. Children under 12 years: do not use.

Back to top button